Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First day of Lexapro PSIBasic

Posted by Anyuser on September 26, 2002, at 10:55:10

In reply to First day of Lexapro, posted by PSIBasic on September 26, 2002, at 9:40:43

Shakes would be a typical side effect of ramping up on any SSRI. They should go away in a few days. I would start out on 5mg (cut the pills in half) and increase to 10mg when used to 5.

People say different things about alcohol and an SSRI. My advice would be to drink nothing for six weeks or so until the antidepressant benefits have kicked in fully and the the adverse side effects have calmed down. Then a couple of drinks now and then would do no harm. Be careful at first to see if alcohol hits you any harder.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anyuser thread:121104
URL: http://www.dr-bob.org/babble/20020922/msgs/121111.html